# SDR SWIA200211097

- Difficulty date: June 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 21,360 hours, 28,720 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt & Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRAME NR 1 CRACKED AT I/B TORSION MOUNT.   RIGHT ENGINE FRAME NR 1 CRACKED AT OUTBOARD TORSION MOUNT.  REMOVED AND REPLACED BOTH ENGINES FRAME 1 PER SB 120-54-0036 REV 02.
